Mirena Bleeding Gums, Dizzy Spells, Anxiety Attacks, Patient Man, Losing Hair
I got my Mirena put in November of 2005. Didn't really have any problems at first. I will say my periods were heavier than ever before, and my doctor said they would eventually stop, but they never did. In February, I started feeling extra tired and ... more »
I got my Mirena put in November of 2005. Didn't really have any problems at first. I will say my periods were heavier than ever before, and my doctor said they would eventually stop, but they never did. In February, I started feeling extra tired and having some anxiety attacks, but figured I had experienced anxiety before and maybe it was just coming back. Then I started getting dizzy spells, headaches and just an overall bad feeling. Couldn't explain it, just didn't feel well. I decided to quit smoking. Figured maybe that had something to do with it. But instead of feeling better after quitting, I was feeling even worse. I was losing hair in clumps, bleeding gums, sweating much worse then ever in my life!!!! I had pains and numbness in my left leg. I even had chest pains, but it was all over my chest, not just near my heart!! I was also getting very depressed. I could cry because my husband looked at me the wrong way. And talk about not wanting any kind of intimacy!!!!! I wanted nothing to do with it!!! I feel so bad for my husband that he had to go through all of this with me. Thank goodness he's a wonderful, and patient man!!!! I went through many doctors, primary doc, hematologist, back to my primary. Had several blood tests, ultrasounds, MRI and an MRA, but all the tests said everything was fine. Finally, I happened to search Mirena on the internet. And I found all of these stories with women who were having the same problems as me. Thank God I may have found my answer to all my problems. I'm calling the doctor on Monday and scheduling an appointment to have this "thing" removed. I could care less about the side effects from having it removed. I just know that if in a month or two I feel better, than it is worth it!!!!